# SDR FDEA200807092773

- Difficulty date: July 9, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70484
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE LWR SURFACE FOUND DEEP DENT 2.50 INCH BY 1.50 INCH DEEP .082 INCH ON SKIN.  REPAIRED SKIN IAW SRM 53-20-00 FIG 13 SHT 7 VOL I.
